# SDR TWAA0010412

- Difficulty date: June 23, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NR 3 LT SEAT TRACK, STA 1250 TO 1309.  REMOVED AND REPLACED NR 3 SEAT TRACK FROM STA 1250 TO 1309, PER SPM 6-70-01.  ---CLOSED---
